# SDR YYFA20141106001

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 43,196 hours, 22,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Out Of Adjust
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED IN CLIMB.  ADJUSTED PRIMARY HEAT EXCHANGER EXPANSION CLAMP RT.  PERFORMED LEAK CHECK NO FURTHER LEAK NOTED AMM 21-51-06.
